# SDR C2XA08IA177

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 16,268 hours, 12,429 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014ABREVC
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,105 hours, 16,105 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2656, THE CREW REPORTED THAT THE CABIN PRESSURIZATION RATE BELOW 20,000 FLUCTUATES WILDLY UP +/- 2500FPM, AND APPEARED TO BE AFFECTED BY THRUST LEVER SETTING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND RESET THE CABIN PRESSURE ACQUISITION MODULE (CPAM), OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
